HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Acne (https://www.healthboards.com/boards/acne/)
-   -   After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin... (https://www.healthboards.com/boards/acne/249263-after-3-weeks-differin-im-getting-ton-whiteheads-near-my-mouth-chin.html)

xghostsniperx 02-02-2005 08:50 PM

After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...
 
I almost never get whiteheads. The acne I get is usually just small red bumps, not whiteheads or blackheads. I do get SOME whiteheads once in awhile, but I've never had 5-6 on my face at the same time.

Could this be the initial breakout, after 3 weeks? I thought it would happen earlier, but it never really did, so maybe this is it. Anyone have an opinion?

stan 02-03-2005 11:06 AM

Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...
 
are you on accutane? try using bp cream instead and wash with a cleanser 2 day

waterlily 02-03-2005 12:31 PM

Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...
 
You can use the Queen Helene julep mint mask. It helps a lot.

BJM04 02-03-2005 08:21 PM

Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...
 
Its your intial breakout in my opinion..I too use Differin..5-6 wksfor me..And i also broke out around 2-3 wk..its brining all the impurties built up in oyur pores to teh surface so u breakout worse before getting better...Big improvements are said to be reached around 8-12wks..so stick with it..it has helped me greatl....do u use the gel or cream..I started with the gel first then switched ot the cream as the gel was too drying...

xghostsniperx 02-03-2005 08:47 PM

Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...
 
Thanks Betsey. That was really encouraging.

I'm on the gel and I'm doing ok with dryness. I just put Cetaphill moisturizer on in the morning and I'm good for the rest of the day, little flaking and no dry skin.

By the way, if anyone knows--should you spot treat with Differin? I only have about 2-3 whiteheads left and the rest are just red pimples with no black or white in them. Many have said NOT to put the Differin on the red marks, since it makes them more red and keeps them on your face for longer. Is this true or should I keep putting it over my whole face?

primo1 02-04-2005 03:17 AM

Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...
 
im using retin a. it's your inital breakout. i experienced my initial breakout between the 3rd and 5th week. stick to it and decide on your 8th to 12th week of use.

good luck. :)

BJM04 02-05-2005 07:29 AM

Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...
 
My dermotold me to not use it as a spot treatment that it's meant to be used all over the face since its' working with your poes to keep htem clear of cloggings..iT has helped me to much I'm in my 6th week..I did switch from the gel to teh cream because gel seemed to dry me out more and make my skin alittle red..as far as the red marks go they do fade most of mine are gone or not noticable..takes time though...I very rarely get a new zit and if i do its small and goes away fast..so i wouldnt spot treat..I'd use it all over My dermo alos sadi to keep using it even after you've achieved the full results of being clear,he said it will continue to keep u clear..so I'm sticking on it maybe eventually after 8-12 wks I 'll use it every other nite then got to 2,3,4 so on..Good luck....

saxlover12 02-05-2005 03:48 PM

Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...
 
I'm currently using differen gel, and when you first start some people get initial breakouts. Don't worrry about it, it'll probably go away soon. But, I did take differen about 3 years ago, and I had bad bad severe acne, and it didn't work for me at all. But now it works for me, when I have not hardly any pimples. Keeps me clear. Just see what works for you. Good luck

xghostsniperx 02-05-2005 09:55 PM

Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...
 
Thanks for posting everyone. I'm still open to more opinions.

BJM04 02-07-2005 10:02 PM

Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...
 
I think Differin works best on people who have mild to moderate acne..not bad or severve acne..it works well for me and I 'am sticking it out it's been 6 wks...my skin is much clearer aad breakouts more controlled...


All times are GMT -7. The time now is 07:12 PM.